Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: A Revision of Demand Theory by J. R. Hicks

Reviewed Work: A Revision of Demand Theory by J. R. Hicks
Review by: Heinz Gollnick
Weltwirtschaftliches Archiv
Bd. 83 (1959), pp. 8-9
Published by: Springer
Stable URL: http://www.jstor.org/stable/40434594
Page Count: 2

You can always find the topics here!

Topics: Mathematization
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9